# SDR CA990630054

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 727260
- Engine: Pwa JT8D17
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO DOOR LIGHT ON S/O PANEL IN-FLIGHT WHEN DIFF EXCEEDS 7 PSI.   NO OTHER LIGHT ON.   CARGO DOOR SWITCH S7 ON LOCKS ADJUSTED PER MM.
